# SDR HNAA2020080300239

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 37,075 hours, 34,049 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, 310 KNOTS @ 13000FT, AUTOPILOT FAIL EICAS WARNING MSG, FOLLOWED BY YAW DAMPER FAIL CAUTION, FOLLOWED BY RUD SYS 1-2 INOP WARNING. A/P AND YAW DAMPER MSGS CLEARED. AFTER QRH, RUD SYS 1 BECAME OPERATIONAL, RUD SYS 2 REMAINED INOP. MAINTENANCE: PERFORMED FIM TASK 27-22-00-810-804-A BLOCKS 1 AND 8. R+R RUDDER SYS #2 PRESSURE SWITCH. IAW 27-23-04. LEAK CHECK AND OPS CHECK GOOD PER AMM 27-23-00. OK FOR SERVICE AT THIS TIME.
